American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[2] Shane O Rourke. A tree-free group that is not orderable. Proc. Amer. Math. Soc. 143 (2015) 41-43.
Abstract, references, and article information   
View Article: PDF

[3] Yu Li and Liam Watson. Genus one open books with non-left-orderable fundamental group. Proc. Amer. Math. Soc. 142 (2014) 1425-1435.
Abstract, references, and article information   
View Article: PDF

[4] Akbar Rhemtulla and Dale Rolfsen. Local indicability in ordered groups: Braids and elementary amenable groups. Proc. Amer. Math. Soc. 130 (2002) 2569-2577. MR 1900863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrizia Longobardi, Mercede Maj and Akbar Rhemtulla. When is a right orderable group locally indicable?. Proc. Amer. Math. Soc. 128 (2000) 637-641. MR 1694872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuanqian Chen and Paul Conrad. Special-valued subgroups of lattice-ordered groups. Proc. Amer. Math. Soc. 127 (1999) 1893-1902. MR 1476124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. K. Kim and A. H. Rhemtulla. Weak maximality condition and polycyclic groups . Proc. Amer. Math. Soc. 123 (1995) 711-714. MR 1285998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. M. W. Glass and Paulo Ribenboim. Automorphisms of the ordered multiplicative group of positive rational numbers . Proc. Amer. Math. Soc. 122 (1994) 15-18. MR 1195720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dave Witte. Arithmetic groups of higher ${\bf Q}$-rank cannot act on $1$-manifolds . Proc. Amer. Math. Soc. 122 (1994) 333-340. MR 1198459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia